On the Liftings to the Sheaf of Triad Homotopy Groups
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 209
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a1,
author = {A. Serbetchi},
title = {On the {Liftings} to the {Sheaf} of {Triad} {Homotopy} {Groups}},
journal = {Mathematica balkanica},
pages = {209},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a1/}
}
A. Serbetchi. On the Liftings to the Sheaf of Triad Homotopy Groups. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 209. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a1/